# SDR KCQA2015040901

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N299CZ
- Make and model: Beech 99
- Aircraft serial: U74
- Aircraft time: 34,613 hours, 50,941 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT PRIMARY FLIGHT DISPLAY (PFD), DISPLAYED A TURN IN THE OPPOSITE DIRECTION PROVIDED MISLEADING AND INACCURATE DATA TO THE PILOT IN COMMAND DURING A TURN AFTER TAKEOFF. PILOT DIVERTED TO NEAREST SUITABLE AIRPORT. AFTER UNLOADING THE CARGO AND ON A SUBSEQUENT FERRY FLIGHT NO FURTHER DEFECTS WERE NOTED. MANUFACTURER HAS REPORTED VERBALLY THAT CARGO CONTAINING FERROUS METALS NEAR THE RSM COULD CAUSE THE RSM TO PROVIDE MISLEADING OR INACCURATE DATA, HOWEVER THERE IS NO RESTRICTION ON THE LOADING OF CARGO NEAR THE RSM OR EVEN A NOTE ABOUT IT IN THE AFM SUPPLEMENT OR PILOT'S GUIDE.
